# SDR SWIA2019122747382

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER PYLON TRAILING EDGE INBOARD BONDING PLATE HAS CORROSION .   REMOVED AND REPLACED BONDING PLATE AT LH UPPER PYLON TRAILING EDGE INBOARD SIDE REF SRM AND DWG RESTORED FINISH REF SRM
